# SDR ASAA2021093036333

- Difficulty date: September 30, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMET LH TRANSITION PANEL IS CORRODED AT APPROXIMATELY STA 807 TO 757. DOT:C531. GROUNDED - YES. REMOVED DAMAGE LH TRANSITION PANEL BETWEEN STA 757- STA 807; ORIG MAT THICKNESS 0.040; REMOVED 0.012; REMAINING 0.028 AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2-4-A-(2); REPAIRED TRANSITION PANEL PER B737-800 SRM 53-00-53-2R-5;DOT: C531 REMOVED.
